Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Has cold and cough. What dosage of Wikoryl syrup is appropriate?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
My daughter is 6 months old and has cold and cough today. What dosage of Wikoryl syrup is appropriate for her? Is it related to her weight?
Posted Sat, 9 Nov 2013 in Child Health
Answered by Dr. E Venkata Ramana 37 minutes later
Brief Answer:
Dose depends on weight.

Detailed Answer:

Thank you for your query on Healthcare Magic.

For infants medications are usually suggested in the form of drops.

I suggest you to give Wikoryl-AF drops instead of syrup.

Wikoryl contains paracetamol in addition to cold and cough medication. Wikoryl-AF contains only cold and cough medication.

As your daughter doesn't have fever, Wikoryl-AF drops are enough.

The suggested dose of Wikoryl-Af drops in a 6 months old child is 6 drops (corresponding to 0.3mL). This dose can be given every 8th hourly.

Yes, the dose is related to her present weight.

As this is a prescribed drug, I advise you to give it with prescription from the pediatrician after a complete clinical examination.

Hope I have answered your query, if you have any clarification please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor